Multivalued second order differential problem

Authors

  • Ewelina Mainka-Niemczyk Institute of Mathematics, Silesian University of Technology

Abstract

Let K be a closed convex cone with nonempty interior in a real Banach space and let F, G, H: K →cc(K) be three given continuous additive set-valued functions. We study the existence and uniqueness of a solution of the second order differential problem D2Φ(t, x) = Φ(t, H(x)), Φ(0, x) = F(x), DΦ(t, x)|t=0 = G(x) for t ≥0 and x ∈K, where DΦ(t, x) and D2Φ(t, x) denote the Hukuhara derivative and the second Hukuhara derivative of Φ(t, x) with respect to t.

References

C. Berge, Topological Spaces, Oliver and Boyd, Edinburgh and London, 1963.
##plugins.generic.googleScholarLinks.settings.viewInGS##

C. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics, 580, Springer-Verlag, Berlin-New York, 1977.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Dinghas, Zum Minkowskischen Integralbegriffabgeschlossener Mengen, Math. Z. 66 (1956), 173–188.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Hukuhara, Intégration des applications mesurables dont la valeur est un compact convexe, Funkcial. Ekvac. 10 (1967), 205–223.
##plugins.generic.googleScholarLinks.settings.viewInGS##

E. Mainka-Niemczyk, Some properties of set-valued sine families, Opuscula Math. 32 (2012), 157–168.
##plugins.generic.googleScholarLinks.settings.viewInGS##

E. Mainka-Niemczyk, Integral representation of set-valued sine families, J. Appl. Anal. (to appear).
##plugins.generic.googleScholarLinks.settings.viewInGS##

K. Nikodem, K-convex and K-concave set-valued functions, Zeszyty Nauk. Politech. Łódz., Mat. 559, Rozprawy Nauk. 114, 1989.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Piszczek, Second Hukuhara derivative and cosine family of linear set-valued functions, Annales Acad. Paed. Crac. Stud. Math. 5 (2006), 87–98.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Piszczek, On multivalued cosine families, J. Appl. Anal. 13 (2007), 57–76.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Piszczek, On a multivalued second order differential problem with Hukuhara derivative, Opuscula Math. 28 (2008), 151–161.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Piszczek, On multivalued iteration semigroups, Aequationes Math. 81 (2011), 97–108.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H. Rådström, An embedding theorem for spaces of convex sets, Proc. Amer. Math. Soc. 3 (1952), 165–169.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Smajdor, On regular multivalued cosine families, Ann. Math. Sil. 13 (1999), 271–280.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Smajdor, Hukuhara’s derivative and concave iteration semigroups of linear setvalued functions, J. Appl. Anal. 8 (2002), 297–305.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Smajdor, On a multivalued differential problem, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 13 (2003), 1877–1882. Multivalued se ond order differential problem [67℄
##plugins.generic.googleScholarLinks.settings.viewInGS##

W. Smajdor, Superadditive set-valued functions and Banach-Steinhaus theorem, Rad. Mat. 3 (1987), 203–214.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2012-12-14

How to Cite

Mainka-Niemczyk, E. (2012). Multivalued second order differential problem. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 11, 53–68. Retrieved from https://studmath.uken.krakow.pl/article/view/13210

Issue

Section

Published